Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Apr 20, 2011, 1:11 AM EDT for Boone County, Campbell County, Kenton County, Kentucky; Dearborn County, Ohio County, Indiana; Clermont County, Hamilton County, Ohio. It was in force for 34 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 1:11 AM EDT (05:11 UTC)
- Expired
- Apr 20, 2011, 1:45 AM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Ohio County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 05:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 1:11 AM EDT | TSTM WND DMG | Aurora, IN | LARGE LIMBS DOWN |
| Apr 20, 1:30 AM EDT | TSTM WND GST 55 | Cincinnati, OH | |
| Apr 20, 1:31 AM EDT | TSTM WND GST 50 | Cincinnati, OH | |
| Apr 20, 1:32 AM EDT | TSTM WND DMG | Aurora, IN | LARGE BRANCHES BROKEN |
| Apr 20, 1:32 AM EDT | TSTM WND GST 60 | Florence, KY | ESTIMATED 60 MPH GUST FROM AMATEUR RADIO |
| Apr 20, 1:34 AM EDT | TSTM WND DMG | Cincinnati, OH | LARGE BRANCHES BROKEN |
| Apr 20, 1:40 AM EDT | TSTM WND GST 72 | Norwood, OH | MEASURED 72 MPH GUST FROM AMATEUR RADIO |
| Apr 20, 1:41 AM EDT | TSTM WND DMG | 5 Ene Fort Thomas, OH | LARGE 100 YEAR OLD TREE KNOCKED DOWN ONTO HOUSE. OTHER PINE TREES IN AREA SNAPPED. |
| Apr 20, 1:43 AM EDT | TSTM WND DMG | Delhi Township, OH | LARGE SIGN BLOWN INTO HIGHWAY. |
| Apr 20, 1:44 AM EDT | TSTM WND GST 67 | Kluk Lunken Airport, OH | 58 KT WIND GUST AT KLUK ASOS |
| Apr 20, 1:45 AM EDT | TSTM WND GST 55 | Sharonville, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 10:13 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1686 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 4.3
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
116
WFUS51 KILN 200511
TORILN
INC029-115-KYC015-037-117-OHC025-061-200545-
/O.NEW.KILN.TO.W.0012.110420T0511Z-110420T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
111 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
DEARBORN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
NORTHWESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 145 AM EDT.
* AT 107 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MOUNT
SINAI......MOVING EAST AT 65 MPH. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS.
* LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...
GREENDALE...
BRIGHT...
HIDDEN VALLEY...
BURLINGTON...
HARRISON...
CLEVES...
OAKBROOK...
FLORENCE...
ELSMERE...
ERLANGER...
VILLA HILLS...
IN ADDITION...PETERSBURG...BELLEVIEW...LOGAN...IDLEWILD...WEST
HARRISON...NORTH BEND...FRANCISVILLE AND ADDYSTON ARE NEAR THE PATH
OF THIS DANGEROUS THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 BETWEEN MILE MARKERS 158 AND 171 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 19 IN OHIO...
I-71 BETWEEN MILE MARKERS 0 AND 20 IN OHIO...
I-75 BETWEEN MILE MARKERS 181 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 17 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.
&&
LAT...LON 3931 8507 3931 8483 3929 8426 3927 8425
3926 8417 3898 8418 3898 8508 3921 8509
TIME...MOT...LOC 0511Z 256DEG 55KT 3913 8491
$$2 follow-up statements
563
WWUS51 KILN 200516
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
116 AM EDT WED APR 20 2011
INC029-115-KYC015-037-117-OHC025-061-200545-
/O.CON.KILN.TO.W.0012.000000T0000Z-110420T0545Z/
OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-
CLERMONT OH-
116 AM EDT WED APR 20 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
NORTHWESTERN CLERMONT...HAMILTON...CAMPBELL...BOONE...KENTON...
DEARBORN AND OHIO COUNTIES...
AT 115 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
HIDDEN VALLEY...MOVING EAST AT 65 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...HARRISON...CLEVES...OAKBROOK...FLORENCE...ELSMERE...
ERLANGER...VILLA HILLS...CHEVIOT...CRESCENT SPRINGS...CRESTVIEW HILLS
AND EDGEWOOD.
IN ADDITION...NORTH BEND...FRANCISVILLE...ADDYSTON...GRANDVIEW...
CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL AIRPORT...MACK SOUTH...
MACK NORTH AND CONSTANCE ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 BETWEEN MILE MARKERS 158 AND 171 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 19 IN OHIO...
I-71 BETWEEN MILE MARKERS 0 AND 20 IN OHIO...
I-75 BETWEEN MILE MARKERS 181 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 17 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3931 8507 3931 8483 3929 8426 3927 8425
3926 8417 3898 8418 3898 8508 3921 8509
TIME...MOT...LOC 0517Z 256DEG 55KT 3915 8479
$$280
WWUS51 KILN 200528 RRA
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
128 AM EDT WED APR 20 2011
INC029-115-200538-
/O.CAN.KILN.TO.W.0012.000000T0000Z-110420T0545Z/
OHIO IN-DEARBORN IN-
128 AM EDT WED APR 20 2011
...THE TORNADO WARNING FOR DEARBORN AND OHIO COUNTIES HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3931 8480 3929 8426 3927 8425 3926 8417
3898 8418 3899 8483
TIME...MOT...LOC 0528Z 256DEG 55KT 3919 8458
$$
KYC015-037-117-OHC025-061-200545-
/O.CON.KILN.TO.W.0012.000000T0000Z-110420T0545Z/
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-CLERMONT OH-
128 AM EDT WED APR 20 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
NORTHWESTERN CLERMONT...HAMILTON...CAMPBELL...BOONE AND KENTON
COUNTIES...
AT 124 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
MACK NORTH...MOVING EAST AT 65 MPH. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS.
LOCATIONS IMPACTED INCLUDE...
TAYLOR MILL...NORTH COLLEGE HILL...MOUNT HEALTHY...WILDER...
CINCINNATI...NEWPORT...SOUTHGATE...BELLEVUE...FINNEYTOWN...HIGHLAND
HEIGHTS...FOREST PARK AND COLD SPRING.
IN ADDITION...FAIRVIEW...MOUNT HEALTHY HEIGHTS...PLEASANT RUN...
WOODLAWN...ST. BERNARD...GREENHILLS...ELMWOOD PLACE AND AA HIGHWAY AT
US ROUTE 27 ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 BETWEEN MILE MARKERS 1 AND 19 IN OHIO...
I-71 BETWEEN MILE MARKERS 0 AND 20 IN OHIO...
I-75 BETWEEN MILE MARKERS 181 AND 191 IN KENTUCKY AND BETWEEN MILE
MARKERS 0 AND 17 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3931 8480 3929 8426 3927 8425 3926 8417
3898 8418 3899 8483
TIME...MOT...LOC 0528Z 256DEG 55KT 3919 8458
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 19, 10:27 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 19, 10:27 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT TUE APR 19 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT INTO
WEDNESDAY MORNING. PLENTY OF DYNAMICS AND INSTABILITY TO WARRANT
CURRENT TORNADO WATCH OUT UNTIL 5 AM. A COUPLE OF BOW ECHOES ARE
BEARING DOWN ON THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...GIVEN
RECENT HEAVY RAIN...THUNDERSTORMS MAY DROP OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME WHICH WILL AGGRAVATE THE FLOODING ISSUES.
WILL CONTINUE FLOOD WATCH FOR THOSE AREAS THAT GOT HIT HARD WITH
HEAVY RAINFALL FROM TODAY. TEMPERATURES WILL BE HIGHLY DEPENDENT
ON RAIN COOLED AIR AND HOW FAST THE FRONT MOVES.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
COVECTION WILL BE WANING ON WEDNESDAY MORNING AS THUNDERSTORMS
WEAKEN AND PUSH OFF TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE
REGION DURING THE MORNING HOURS.
IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.
CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.
BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.
&&
.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE NEAR SAINT LOUIS THIS EVENING WILL CONTINUE TO DEEPEN
AS IT MOVES RAPIDLY NE TO A POSITION NEAR FORT WAYNE BY 06Z...CENTRAL
LAKE ERIE BY 12Z...THEN EASTERN ONTARIO BY 18Z. THIS LOW WILL BE
ASSOCIATED WITH A STRONG COLD FRONT THAT WILL CROSS THE TAF SITES
BETWEEN 12Z AND 15Z. AHEAD OF THE FRONT ITSELF...STRONG...MOIST
ASCENT IN THE LOW LEVELS...ALSO STRONGLY CONVERGENT...WILL COUPLE
WITH UPPER LEVEL ENERGY TO PRODUCE A LINE OF SHOWERS AND
THUNDERSTORMS. AM STILL EXPECTING SOME KIND OF SQUALL LINE TO RACE
ACROSS THE TAF SITES OUT AHEAD OF THE COLD FRONT...PASSING THROUGH
KCVG...KLUK...KDAY...KILN BETWEEN 06Z AND 08Z...AND KCMH...KLCK
BETWEEN 08Z AND 10Z. SEVERE THUNDERSTORM WINDS WILL BE
POSSIBLE...BUT WILL WAIT AND WATCH HOW THE CONVECTION DEVELOPS
BEFORE PUTTING IN ANY 50 KNOT GUSTS. MVFR/IFR CONDITIONS ARE
POSSIBLE WITH ANY THUNDERSTORM. ONCE THE MAIN CONVECTION GOES
BY...SOME LINGERING SHOWERS MAY OCCUR BEFORE COLD FRONTAL PASSAGE.
AFTER COLD FRONTAL PASSAGE...COLD AIR ADVECTION AND LOW LEVEL
MOISTURE WILL BRING MVFR CIGS TO THE REGION. WINDS WILL BE GUSTY
BEHIND THE FRONT FROM THE WEST/NORTHWEST...WITH GUSTINESS
DIMINISHING TOWARD 00Z THURSDAY. HIGH PRESSURE WILL EVENTUALLY
BUILD INTO THE AREA WEDNESDAY NIGHT...SCOURING OUT LOW LEVEL
CLOUDS.
OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR OHZ060>065-070>074-
077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...HICKMANHazardous weather outlook, Apr 19, 5:45 PM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080- 082-202145- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE- 545 PM EDT TUE APR 19 2011 ...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145- CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO- 545 PM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
In the hours before
Local storm report, Apr 19, 7:45 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM FLOOD RICHMOND 39.83N 84.89W
04/19/2011 WAYNE IN EMERGENCY MNGR
SEVERAL BASEMENTS IN AND AROUND RICHMOND ARE FLOODED.
2.04 INCHES MEASURED AT RICHMOND WITH 1.62 MEASURED IN
HAGERSTOWN. HIGH WATER SOUTH OF CENTERVILLE IS RECEDING.
&&
JOHNFLocal storm report, Apr 20, 12:16 AM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1216 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TORNADO CELINA 40.55N 84.57W
04/19/2011 MERCER OH LAW ENFORCEMENT
PRELIMINARY REPORTS OF STRUCTURAL DAMAGE IN AND AROUND
CELINA FROM A POSSIBLE TORNADO.
&&
SNYDERLocal storm report, Apr 20, 12:39 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1239 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TORNADO 2 E CELINA 40.56N 84.54W
04/19/2011 MERCER OH EMERGENCY MNGR
PATH OF DAMAGE FROM NORTH EDGE OF LAKE TO STAEGER
RD...INCLUDING COLLAPSE OF A TWO CAR GARAGE...CARS
OVERTURNED AND DAMAGE IN AREA OF WAL-MART AND ALDI.
1158 PM TORNADO 5 N ST. MARYS 40.61N 84.39W
04/19/2011 AUGLAIZE OH EMERGENCY MNGR
ROOF TORN OFF BARN ON EASTERLY RD FROM POSSIBLE TORNADO
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 12:34 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 41 min |
| Apr 20, 12:37 AM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 38 min |
| Apr 20, 12:52 AM EDT | Tornado Warning | ILN | Boone | 23 min |
| Apr 20, 12:56 AM EDT | Tornado Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 34 min |
| Apr 20, 1:04 AM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 6 hr |
| Apr 20, 1:10 AM EDT | Tornado Warning | ILN | Bracken, Campbell, Carroll, Gallatin, Grant, Kenton and 3 more | 35 min |
| Apr 20, 1:24 AM EDT | Tornado Warning | ILN | Boone, Campbell, Kenton | 36 min |
| Apr 20, 1:37 AM EDT | Tornado Warning | ILN | Campbell, Kenton | 38 min |
| Apr 20, 1:41 AM EDT | Tornado Warning | ILN | Bracken, Grant, Pendleton, Robertson | 34 min |
| Apr 20, 1:56 AM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Pendleton, Robertson | 49 min |
| Apr 20, 2:02 AM EDT | Tornado Warning | ILN | Bracken, Mason, Pendleton | 28 min |
| Apr 20, 2:34 AM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 41 min |
| Apr 20, 6:55 AM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 3 hr |
| Apr 19, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 67 min |
| Apr 19, 11:42 PM EDT | Flash Flood Warning | ILN | Fayette, Union, Wayne | 6 hr |
| Apr 19, 11:56 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 49 min |
| Apr 20, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 51 min |
| Apr 20, 12:47 AM EDT | Tornado Warning | ILN | Franklin | 28 min |
| Apr 20, 1:09 AM EDT | Tornado Warning | ILN | Franklin | 36 min |
| Apr 20, 5:11 AM EDT | River Flood Warning | ILN | Fayette, Franklin | 7 hr |
| Apr 20, 5:46 AM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 3 hr |
| Apr 20, 3:46 PM EDT | River Flood Advisory | ILN | Dearborn, Franklin | 11 hr |
| Apr 19, 11:49 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 41 min |
| Apr 19, 11:53 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 37 min |
| Apr 19, 11:54 PM EDT | Areal Flood Advisory | ILN | Auglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more | 6 hr |
| Apr 20, 12:10 AM EDT | Tornado Warning | ILN | Auglaize, Hardin | 35 min |
| Apr 20, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Hardin, Logan, Miami, Shelby and 1 more | 49 min |
| Apr 20, 12:46 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Darke, Greene, Miami, Montgomery, Preble | 44 min |
| Apr 20, 1:17 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Champaign, Clark, Greene, Miami, Montgomery and 2 more | 43 min |
| Apr 20, 1:40 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more | 50 min |
| Apr 20, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more | 47 min |
| Apr 20, 1:49 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland | 41 min |
| Apr 20, 1:55 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Franklin, Greene, Highland, Madison and 2 more | 50 min |
| Apr 20, 2:00 AM EDT | Tornado Warning | ILN | Brown, Highland | 30 min |
| Apr 20, 2:06 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 39 min |
| Apr 20, 2:07 AM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 6 hr |
| Apr 20, 2:19 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Fayette, Highland, Pike, Ross, Scioto | 41 min |
| Apr 20, 2:23 AM EDT | Tornado Warning | ILN | Adams, Highland, Pike | 37 min |
| Apr 20, 2:27 AM EDT | Severe Thunderstorm Warning | ILN | Adams | 18 min |
| Apr 20, 2:28 AM EDT | Areal Flood Advisory | ILN | Delaware, Fayette, Franklin, Madison, Pickaway, Union | 6 hr |
| Apr 20, 2:34 AM EDT | Tornado Warning | ILN | Fairfield, Licking | 26 min |
| Apr 20, 2:38 AM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 23 min |
| Apr 20, 2:43 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 47 min |
| Apr 20, 2:51 AM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 39 min |
| Apr 20, 3:12 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 20 min |
| Apr 20, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Hocking | 26 min |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 5 hr |
| Apr 20, 9:24 AM EDT | River Flood Warning | ILN | Butler | 5 hr |
| Apr 20, 12:08 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 7 hr |
| Apr 20, 2:24 PM EDT | River Flood Warning | ILN | Adams | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2011Tornado Warnings in Indiana, 2011Tornado Warnings in Ohio, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.